# SDR CALA0000510

- Difficulty date: April 20, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 55,181 hours, 32,514 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Out Of Adj
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO PULL EXTERIOR AND INTERIOR TAIL CONE RELEASE HANDLES FROM THEIR RETAINING CLIPS EXCEEDED LIMITS.  THE CLIPS WERE ADJUSTED AND TESTED IAW MM 53-53-00.
